# SDR SWAA2022022575930

- Difficulty date: February 21, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 4,973 hours, 2,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR AND EXTERIOR EMERGENCY LIGHTS FAIL CAPACITARY TEST / [01] REMOVED BATTERY CHARGER ASSEMBLY M1675 IAW AMM 33-51-06;[02] INSTALLED BATTERY CHARGER ASSEMBLY WITH NEW BATTERY IAW AMM 33-51-06
